about 4 weeks ago I started getting aches and pains throughout my body. I then started to have headache almost constantly. On one of the days it was one of my worst headaches ever. Combined with these symptoms, my appetite seemed to shrink and my stomach seemed to be upset. I have lost about 7-8 pound. I also seem to have a low fever 100.3. I am also pretty tired for most of the day. I went to the doc and cmp, cbc, ua, and cxr is all normal. They tested me for strep and even though I have had the flu shot they tested for that and I don't have the flu. They prescribed Levaquin which didn't seem to work. They then switched me to Amoxiclav which took away the achyness and to a large degree the headaches. however, still tired and have fever.
Welcome to the MedHelp forum!
Low rise in temperature is generally due to anemia (ruled out by CBC in your case, but get serum iron done), diabetes, hypothyroid states, overwork, stress and fatigue. It is also seen in diseases like tuberculosis.
Since your stomach too feels queasy, there is a chance that you have inflammation of the bowels as seen in IBS, colitis or maybe even gluten or lactose intolerance. Discuss this with your doctor and try and get investigated.
Hope this helps. Please let me know if there is any thing else and do keep me posted. Take care!
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.